# SDR ASAA2021073035594

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 19,448 hours, 6,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010494
- Condition: Intermittent
- Location: Right
- Part time: 19,448 hours, 6,201 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FMC CONTINUALLY DROPS OFFLINE. GROUNDED - YES. CONFIRMED DEFECT. RESET 2 CB FOR FMCS #2, CYCLING POWER HAD NO EFFECT. REMOVED AND REPLACED RH/#2 FMC IAW B737-900 AMM 34-61-02-000/400-801. PERFORMED PERF FACTORS ADJ IAW AMM 34-61-00-800-801, OPS TEST IAW AMM 34-61-00-710-801, DFCS LRU REPLACE TEST IAW AMM 22-11-00-740-815. ALL TESTS PASS. NO OTHER DEFECTS NOTED.
